... have been on it for 8yrs. But since I take Neurontin also she feels I need to discontinue. Any feedback would be appreciated. Thank you, Kathy
You have to go slowly... I stopped it last year after taking it for 6 months. It never did a bit of good. I knocked off 50 mg. for a few days and then kept doing that until I was done. I went too fast probably. I just wanted to get off it. I think the dr. recommended knocking off 50 mg. each week. I hope this helps.
I agree with Eva (long time no read, Eva!!) go slow and with the gabapentin in your system you'll do just fine, I'm just sure of this!
But take all the time you need to get off of Lyrica, slower the better, right?
I'm tapering off of gabapentin myself, from 3600mgs down to 900mgs and no problems thus far, aside from some fatigue. I tapered fast, too, but I was only on it for about 3 years or so, on and off, really.
Keep us posted and I'll keep my fingers and toes (OUCH) crossed for you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Oct 2012 • 2 answers
Updated 4 May 2018 • 19 answers
Updated 25 Oct 2013 • 5 answers
Updated 26 Sep 2018 • 4 answers
Updated 17 Nov 2018 • 2 answers